MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with bd facs¿ lyse wash assistant carry over of patient samples occurred.There was no report of patient impact.The following information was provided by the initial reporter: the customer reported contamination issues: cells are transferred from one tube to the next.This could lead to miss interpretation of the results.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: d.4.Unique identifier (udi) #: (b)(4).H.6 imdrf annex b: b21; h.6 imdrf annex c: c21; h.6 imdrf annex d: d16.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation summary: based on the investigation, the complaint contamination ¿ carryover was confirmed.Investigation results performed on the indicated failure mode were determined to be dirty/clogged v8 valve.The field service engineer replaced the v8 valve and cleanse pump, and after subsequent trial runs with samples, the instrument was functioning as expected.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19706371
Report Number2916837-2024-00038
Device Sequence Number18080312
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public(01)00382903371464(11)200917
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer06/24/2024
09/20/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/23/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown